[Morphine-induced Anaphylaxis before Induction of Anesthesia].
Аннотация
We describe a case of anaphylaxia that occurred in a 67-year-old man. He was planned to have an operation on mitral valve prolapse (MVP) for mitral regurgitation (MR). Morphine 5 mg was injected intramusculaly 45 min before operation. Since then, he felt itchy sensation around his inguinal region. After he came to the operating room, he felt itchy sensation all over the body. Initially, his vatal signs were stable. We started to give extracellular fluid including ulinastatin 300,000 U, methylprednisolone 2 g, and ranitidine 50 mg. A few minutes later, he had nettle rash all over the body and his blood pressure decreased to 40/20 mmHg, and the heart rate increased to 120 beats x min(-1). Soon after, he had pulseless electric activity (PEA). We started chest compression and tracheal intubation. We injected adrenaline 1 mg. After doing the continuous chest compression for 2 min, he revived. He had continuous medications including dopamine 5 μg x kg(-1) x min(-1), dobutamine 5 μg x kg(-1) x min(-1), noradrenaline 0.05 μg x kg(-1) x min(-1). We cancelled the operation, and he was transfered to the high care unit (HCU), where his blood pressure was 120/65 mmHg, and heart rate 120 beats x min(-1). After 24 hours, we extubated his trachea. In this case, morphine was considered to be the most likely cause for anaphylaxis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.